# SDR QXEA2021052500266

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 7,019 hours, 4,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN REPORTED BY FA/PASSENGERS. NOT SMOKE OR ELECTRICAL ODOR. REMOVED FROM SERVICE. ODOR DESCRIBED AS A OLD DIRTY / STALE FISH SMELL. MOST NOTED IN THE FIRST CLASS SECTION. C/W AIR CONTAMINATION CHECK LIST, FORM M-744. INSPECTED CARGO COMPARTMENTS, NO SMELLS NOTED. CLEANING CREW CLEANED CABIN, HOOKED UP PCA, SMELL HARDLY NOTED NOW. A/C OK FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
